# SDR IPXA11566109

- Difficulty date: April 6, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MOD NR 2 PYLON INBD SIDE GOUGE ON PYLON EXTERNAL SKIN 4.5" AFT OF T/R HINGE.  REPAIRED IAW ER 11-02315, AND EO B757-5450-42265-A.
